Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on eigenvalues of normal transformations


Author: R. E. L. Turner
Journal: Proc. Amer. Math. Soc. 20 (1969), 30-34
MSC: Primary 47.30; Secondary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0240654-9
MathSciNet review: 0240654
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30, 15.00

Retrieve articles in all journals with MSC: 47.30, 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240654-9
Article copyright: © Copyright 1969 American Mathematical Society